WATER RETENTION ISSUE

I've been on a strict die eating 5 times a day and very low sodium. drink a massive amount of water per day but i also go to the bathroom (for number 1) many times too.. and also im working out both weights and cardio, but its been 3 weeks and the weight scale has gone dow ONE fricking pound only and i dont feel like im loosing anything and also im taking a product to get rid of water retention and im going to the bathroom like a said maaany times, but not noticing any change.. please help im going crazy here dont know what else to do!! also im feeling bloated with aaaaaaaanything i eat whether its my egg whites in the morning with my oatmeal, or if i have a coffee.. hope someone can shine some light my way!! thanks.:grumble: :noway: :cry: :cry: :sad: :yawn:
«1

Replies

  • No stats?
  • healthygreek
    healthygreek Posts: 2,137 Member
    You said you're taking a "product" to rid yourself of water. Has your doctor prescribed a diuretic for you?
  • AztecKermit
    AztecKermit Posts: 27 Member
    We can't see your diary to comment properly on this.
  • littleburgy
    littleburgy Posts: 570 Member
    Will only know for sure from your diary. But as for water retention -- do you live in a warm area?

    It's going to be a particularly hot August where I am and in hot weather I'm retaining water like a *kitten*.
  • tiptoethruthetulips
    tiptoethruthetulips Posts: 3,349 Member
    Why are you drinking massive amounts of water but then taking a diuretic? Do you have a health issue that leads to water retention?
  • betojr85
    betojr85 Posts: 10
    no no health issue but im taking it to help get rid of the retained water
  • betojr85
    betojr85 Posts: 10
    Yeah im in miami and i sweat like crazy but the retention is a constant thing i see it specially when i remove my socks you can see the rings clearly in my ankles
  • betojr85
    betojr85 Posts: 10
    We can't see your diary to comment properly on this.

    i havent started again the diary, just starting tomorrow here but i wanted some feedback so i get some knowledge
  • healthygreek
    healthygreek Posts: 2,137 Member
    I don't think you should be taking a diuretic without a doctors say so and if you feel you retain so much water, why not get a checkup?
    Can you open your diary?
  • betojr85
    betojr85 Posts: 10
    You said you're taking a "product" to rid yourself of water. Has your doctor prescribed a diuretic for you?
    No its not prescribed its called Hidroclorotiazida from american generics
  • betojr85
    betojr85 Posts: 10
    I don't think you should be taking a diuretic without a doctors say so and if you feel you retain so much water, why not get a checkup?
    Can you open your diary?
    I will.. i will start it tomorrow.
  • healthygreek
    healthygreek Posts: 2,137 Member
    We can't see your diary to comment properly on this.

    i havent started again the diary, just starting tomorrow here but i wanted some feedback so i get some knowledge
    Its difficult to provide feedback with so little info about you.
  • betojr85
    betojr85 Posts: 10
    We can't see your diary to comment properly on this.

    i havent started again the diary, just starting tomorrow here but i wanted some feedback so i get some knowledge
    Its difficult to provide feedback with so little info about you.
    Ive posted now for a few days, maybe this will help?? thanks so much
  • c_aw
    c_aw Posts: 128 Member
    okay,
    clearly you have a more serious problem then just some water retention if there is edema in your ankles and u got a diuretic.
    i would suggest not drinking so much water, only when you are thirsty, since the point is to get rid of the water weight.
    you shouldn't be over hydrated on a diuretic, and make sure you take enough electrolytes, because diuretics tend to wash all of it out.

    btw. hydrocholothiazide is a diuretic.
  • 365andstillalive
    365andstillalive Posts: 663 Member
    go to settings, then click diary settings, then click "public" and people will be able to give you some helpful advice.
    At this point, we don't know what you should be eating/what you are eating calorie wise , if you're getting enough fiber to get rid of solid waste, how much water you're actually drinking, let alone basic things like your weight, height and goals which you'll need to share before people will be able to really help.

    Because for example, if you're 10lbs from a healthy weight, that 1lb in 3 weeks might be right on target with what your body can do at this point.

    Other things, how do you know you're retaining water weight? Why are you taking a diuretic without being prescribed by a doctor? etc.
  • shreddedtrooper
    shreddedtrooper Posts: 107 Member
    okay,
    clearly you have a more serious problem then just some water retention if there is edema in your ankles and u got a diuretic.
    i would suggest not drinking so much water, only when you are thirsty, since the point is to get rid of the water weight.
    you shouldn't be over hydrated on a diuretic, and make sure you take enough electrolytes, because diuretics tend to wash all of it out.

    btw. hydrocholothiazide is a diuretic.


    Agreed. Firstoff not a medical doctor and this is not medical advice but you just described edema and someone picked up on that. Also you are supplementing with a diuretic it sounds like from Nutrition/supplement store. Likely you are reading the label and drinking adequate fluid and expect the supplement to do what it is supposed to. But without seeing your full stats and diary, there is no which way to go other than " I'm not sure"

    Agree with all, inform your Primary of what you are taking, how much and how often and why and listen to what they tell you. Best of luck in your fitness journey LVFT
  • betojr85
    betojr85 Posts: 10
    go to settings, then click diary settings, then click "public" and people will be able to give you some helpful advice.
    At this point, we don't know what you should be eating/what you are eating calorie wise , if you're getting enough fiber to get rid of solid waste, how much water you're actually drinking, let alone basic things like your weight, height and goals which you'll need to share before people will be able to really help.

    Because for example, if you're 10lbs from a healthy weight, that 1lb in 3 weeks might be right on target with what your body can do at this point.

    Other things, how do you know you're retaining water weight? Why are you taking a diuretic without being prescribed by a doctor? etc.
    I just put it public.
  • MinnieInMaine
    MinnieInMaine Posts: 6,400 Member
    okay,
    clearly you have a more serious problem then just some water retention if there is edema in your ankles and u got a diuretic.
    i would suggest not drinking so much water, only when you are thirsty, since the point is to get rid of the water weight.
    you shouldn't be over hydrated on a diuretic, and make sure you take enough electrolytes, because diuretics tend to wash all of it out.

    btw. hydrocholothiazide is a diuretic.

    This is seriously bad advice. OP is taking a diuretic without doctor's supervision. Drinking less water could lead to dehydration.

    You don't drink less water to relieve water rentention, you drink more. If you're dehydrated, your body will just continue to retain water as it needs water for a multitude of processes.
  • lorigem
    lorigem Posts: 446 Member
    OP - you said you get bloated with everything you eat. That is not normal. Go see your GP and tell them this. There may be some underlying issues.

    I also notice I get bloated and retain water when I have a high sodium intake but I know my threshold. After a high sodium day, I drink 50 oz of water mixed with about 4 oz. of organic 100% cranberry juice. It helps with the bloat.
  • Icandoityayme
    Icandoityayme Posts: 312 Member
    I would go talk to your Dr. I will say though that I have water retention problems myself at time and I find drinking green tea with no sugar or sweeteners helps me a lot. Don't let the sweeteners fool you. They may have no calories but they still cause water retention. At least for me it does.